# SDR SIMA20120411002

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 3,964 hours, 2,554 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 3715,  THE CREW REPORTED THEY HEARD A THUD FROM BELOW FLIGHT DECK AREA AT ROTATION.  INCREASING INTENSITY NOISE ACCOMPANIED THE INCREASE IN AIRSPEED.  THE CREW DECLARED AN EMERGENCY AND AS A PRECAUTIONARY MEASURE RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COMMS DOOR LEFT OPEN ON DEPARTURE.  NO OTHER DEFECTS FOUND AT THIS TIME.  INSPECTED DOOR IAW CRJ SRM 52-00-01.  NO DEFECTS FOUND AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
